# SDR SWAA2024121059896

- Difficulty date: November 14, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 51,098 hours, 31,103 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Broken
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SEAL - PLATE ACCESS PANEL 333AB AT LT HORIZONTAL STAB 2024-714994<[01] REPLACED SEAL - PLATE ACCESS PANEL 333AB AT LT HORIZONTAL STAB IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9;[02] CERTIFIED CORRECTIVE ACTION.
